# SDR AALA20100126EZE01

- Difficulty date: January 26, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N771AN
- Make and model: Boeing 777223
- Aircraft serial: 29579
- Aircraft time: 45,221 hours, 6,137 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 7900
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PROXIMITY LIGHTS AT MAIN CABIN FROM SEAT ROW 30 TO 45, DID NOT ILLUMINATE ON TEST.  REPLACED BATTERY PACK AT RIGHT NUMBER THREE DOOR.
